Suivre
Kumarjit Saha
Kumarjit Saha
Asst Professor in Mathematics, Ashoka University
Adresse e-mail validée de ashoka.edu.in
Titre
Citée par
Citée par
Année
Random directed forest and the Brownian web
R Roy, K Saha, A Sarkar
252016
The 2d-directed spanning forest converges to the Brownian web
D Coupier, K Saha, A Sarkar, VC Tran
132021
Hack’s law in a drainage network model: a Brownian web approach
R Roy, K Saha, A Sarkar
112016
Transmission and navigation on disordered lattice networks, directed spanning forests and Brownian web
S Ghosh, K Saha
Journal of Statistical Physics 180, 1167-1205, 2020
62020
Coexistence in discrete time multi-type competing frog models
R Roy, K Saha
Electronic Communications in Probability 26, 1-9, 2021
22021
Collision times of random walks and applications to the Brownian web
D Coupier, K Saha, A Sarkar, VC Tran
Genealogies of Interacting Particle Systems, 267-293, 2020
12020
Observations on Polyneuritic Changes in Leprosy.
S Ghosh, KL Saha
Bulletin of the Calcutta School of Tropical Medicine 12 (3), 108-9, 1964
11964
Transmission and navigation on disordered lattice networks, directed spanning forests and scaling limits
S Ghosh, K Saha
arXiv, arXiv: 2002.06898, 2020
2020
The Genealogy of Extremal Particles of Branching Brownian Motion
S Kliem, K Saha
Genealogies of Interacting Particle Systems, 151-207, 2020
2020
Existence and coalescence of directed infinite geodesics in the percolation cone for Durrett-Liggett class of measures
K Saha
arXiv preprint arXiv:1705.00428, 2017
2017
Existence and coalescence of directed infinite geodesics in the percolation cone
K Saha
arXiv preprint arXiv:1705.00428, 2017
2017
Continuum random tree as the scaling limit for a drainage network model: a Brownian web approach
K Saha
arXiv preprint arXiv:1704.00429, 2017
2017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–12